Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Breast feeding to 3 months old baby and milk secretion is very high. Is there any medication that can reduce the secretion ?

Hello Doctor , My baby is 3 months old, I am currently breast feeding him however the milk secretion is very high and the milk oozes out a lot. My baby drinks sufficiently, the secretion so high that my clothes get very wet and makes me embarrased. Initially i thought it would reduce however the secretion is still high. I am worried as i need to join work in May. Is there any medication that can reduce the secretion. Please advise. Thank you.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You can express enough milk to decrease the fullness and pain, and then apply cold packs to the breasts. This will prove to be beneficial. Have cold showers, as warm water is known to increase the breast milk production. If you insist on medications to reduce breast milk production, get yourself examined by a Gynecologist.
Take Care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor